MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND EVO CLAMP; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND EVO CLAMP; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number ELCTRNC VENOUS OCCLDR UNIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5: patient information was not provided.D4: the serial number is currently not available.The unique device identifier (udi) number is currently not available.H4/h5: the device manufacturing date is currently not available.H11: livanova has initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report regarding the error message "occluder 1 is either disconnected or malfunctioning", during service, of an evo clamp occluder.The alarm stopped after turning on and off the device several times.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
D4: serial number provided: (b)(6).Udi: (b)(4).H4: manufacturing date of involved device: 26-jul-2016.H11: complaints database review revealed no similar events since unit¿s installation.Based on the investigation findings, the root cause of the reported event was traced back to a temporary/intermittent internal electrical failure as a false contact or bad connections, which was definitively fixed by service technician throughout the equipment check.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
EVO CLAMP
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24636401
Report Number9611109-2026-90098
Device Sequence Number8853007
Product Code DWF
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELCTRNC VENOUS OCCLDR UNIT
Device Catalogue Number12-80-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/13/2026
07/30/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/11/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2016
Usage of Device A
Patient Sequence Number1
Patient SexUnknown